Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wrtwwtetwe

Complications,

Recommended Posts

Alright, to start this off I will say that I have never been one to have a lot of acne, or severe acne. A pimple here or there, and some bumps - but it's enough for me to do something about it. Back in May or April I began to take tetracycline, two a night. I was also washing my face with a wash that contained salicylic acid.

This is when I came across this site, and figured that I would try it out. So I can say that I've been following the regimen since the end of May. Eventually I started ordering the bigger tubes of the bp gel, switched to basis soap, and moisturizing with neutrogena sensitive skin. I used a lot of bp, and my face got dry quick. I was still taking tetracyline and my face looked very clear, although red sometimes because of dryness. There were basically no bumps, pimples, or anything - just a couple blackheads, but there's other medication I have (retin a) to get rid of those.

Last week I stopped taking the tetracycline (but I continue with the regimen). Since then, I have got a couple of red bumps on my face, probably seven of them. I've never got experienced these before, and they sort of itch. They're not small either, so this situation is bothering me. I've been putting a lot of bp on these areas, and I'm pretty sure that they aren't going down or anything. They've all been there for a couple days. I'm trying to use less bp in the first place since my face is getting a lot more dry than it should, particularly in areas that I don't even apply the bp. The amount of moisturizer that I'm using is making me uncomfortable, and so is the status of my face. I keep noticing new things popping up on a daily basis.

So this is where I turn to you all. I'm wondering if there's any suggestions, or if I should just continue with the regimen and wait it out. Waiting it out doesn't look like it's doing any good though, since my skin is no longer completely clear. I've been thinking about taking the tetracycline again, but using antibiotics over a long time period poses problems.

Share this post


Link to post
Share on other sites

continue on with the Regimen, be gentle, and do not itch, pick, squeeze or bother those areas at all.

If you are stopping the antibiotics, then give yourself time to adjust, stopping and starting antibiotics is not a smart thing to do, that is what helps bacteria build up resistance in some cases.

So, consider hanging in there, use the full amount of bp, and hopefully your skin will continue to clear up despite your stopping the antibiotics.

best wishes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×